Knee and Leg Pain After Taking Cipro for a Urinary Infection

by felicia
(italy)

Last week (friday) went to the doctor with severe cystitis symptoms plus pain in my left kidney. without running any tests she prescribed cipro 500mg once a day for three days. after the first pill my muscles were affected and i felt like i could hardly move. after taking the second, i had rapid heart rate that continued until this wednesday (oct.24) and tremors, especially in the evening or when lying down.

I went to the er sunday pm and they sent me home saying not to take cipro anymore and to confer with my doctor. By doing some research on the medication i concluded that i was probably lacking in magnesium and started taking it on monday. the muscles started doing better and my heart rate since wed. afternoon has been normal.

Besides continual abdominal pain which might also be connected to the kidney problem (i'm getting an abdominal sonogram soon), the most trouble some pain now is in my knee. every day it has been getting increasingly painful and harder to walk on. sometimes my legs hurt from the feet to the knees. doctor just says take pain medication. I would like to know if there is something helpful i can do to prevent it from getting worse and possibly get better. would also like to know what kind of things change in the body after taking medication like this and if there is anything i can do to help my body regain its original strength.

I love running, physical activity in general, and am also a teacher and singer so have always paid great attention to health and good eating. I usually take only natural products and medication only when absolutely necessary.

Comments for Knee and Leg Pain After Taking Cipro for a Urinary Infection

Click here to add your own comments

Lots of things that you can do...
by: Kerri Knox, Registered Nurse

Hi Felicia,

Well, that's great that at least you stopped at only two pills and that you started on magnesium quickly. That probably saved you a lot of problems from the Ciprofloxacin Side Effects.

Yes, your abdominal pain 'could' be from the infection, but it could also be from the immediate or long term effects of the antibiotics. Since they destroy good bacteria, they often allow overgrowth 'superinfections' to occur. The most well known is a candida yeast infection, but there are others, such as C Difficile Infection that I go over in my book as well and discuss what to do about them.

As for the other issues, there are definitely things that you can do in order to decrease or reverse the effects of the knee and leg pain. Hopefully by the time that you read this, it will have resolved itself and you'll be back to normal- which certainly does happen. But in case it hasn't, then I suggest that you get my book Levaquin Tendonitis Solution and get on my protocol. It's your best bet to decrease or reverse the effects of the drug.


Kerri Knox, Registered Nurse

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

 

 

Search this Site

 

Vitamin D Fact Sheet
Free Vitamin D Fact Sheet
When You Subscribe
To My Newsletter
Below!

Subscribe to
The Side Effects
Newsletter

Today!

Email


Name


Then

Don't worry -- your e-mail address is totally secure.
I promise to use it only to send you Side Effects Newsletter and your special gift.


 

 




Upgraded Coffee